A Fatou- type theorem for harmonic functions on symmetric spaces
Author(s)
Helgason, Sigurdur
DownloadHelgason-1968.pdf (410.9Kb)
Metadata
Show full item recordDescription
First published in the Bulletin of the American Mathematical Society in Vol.74, 1968, published by the American Mathematical Society
Date issued
1968Department
Massachusetts Institute of Technology. Department of MathematicsPublisher
American Mathematical Society
Citation
Bulletin of the American Mathematical Society 74 (1968), 258-263
Keywords
harmonic functions, symmetric spaces, Fatou-type theorem